# SDR SIMA20241103001

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 30,846 hours, 27,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9 MISSING EMERGENCY PHOTOLUMINESCENT LIGHT ESCAPE ROUTE MARKING. INSTALLED PHOTOLUMINESCENT STRIP AT SEAT 9 IAW AMM 33-50-21 MEL ITEM RESTORED
